... to go up when workingout?
I am sorry to keep you waiting a couple of days, but I have been a bit ill.
I found that taking this tablet caused me personally to have a lot of side effects,
some of which I found to be very uncomfortable. Any type of exertion made me extremely dizzy, nauseas, anxious and over all weak, this may not be the case for you as not everybody reacts the same when taking it.
Please also be aware that this is not a medication to take lightly as it can have a very, very dangerous effect on the body, if it is stopped suddenly. I have been ill now for eight weeks with Pericarditis (an inflamation of the sack surrounding the Heart ) and I have lost all quality of life at present, but I am told by my GP that this will return in the fullness of time. Please do not take any of this as a fact that you will also have these problems, as I am sure that your GP has given you this medication for a very good reason and if/when you have to come off it PLEASE insist that you are weaned off it slowly.
I hope that this has been of some help to you and good luck with whatever you have been given this medication for.
Get Well Soon.
- Bisoprolol Information for Consumers
- Bisoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bisoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Nov 2009 • 1 answer
Posted 19 Sep 2010 • 1 answer
Posted 23 Feb 2013 • 2 answers
Posted 13 May 2014 • 1 answer
Posted 14 Nov 2015 • 0 answers